Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Digestive Disorders/

Plus Hyoscine + N-butylbromide + Paracetamol 10mg/500mg 4 Film-Coated Tablets

Plus Hyoscine + N-butylbromide + Paracetamol 10mg/500mg 4 Film-Coated Tablets
144.50
QUANTITY
Add to Bag
Product code
50037730
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

BUSCOPAN Plus Hyoscine + N-butylbromide + Paracetamol 10mg/500mg 4 Film-Coated Tablets

Indications:
Used for relief of pain for stronger abdominal cramps including menstrual cramps and urinary tract spasm.

Contraindications:
Hyoscine-N-butylbromide + Paracetamol (Buscopan Plus) is contraindicated in
- known hypersensitivity to hyoscine butylbromide, or paracetamol or other components of the drug
- myasthenia gravis
- mechanical stenosis in the gastrointestinal tract
- paralytical or obstructive ileus
- megacolon
- severe hepatocellular insufficiency (Child-Pugh C)
In case of rare hereditary conditions that may be incompatible with an excipient of the product, the use of the product is contraindicated.

Place of Origin

Indonesia

Product Usage

Adults and Children over ten (10) years : 1 to 2 tablets 3 times daily . The total daily dose should not exceed six (6) tablets

Ingredients

HYOSCINE N-BUTYLBROMIDE 10mg Paracetamol 500mg

Width

10.5

Height

13

Depth

2

HIDE